# SDR CA050120007

- Difficulty date: January 17, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 2,664 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: B

## Discrepancy

(CAN) ENROUTE IN CRUISE FLIGHT AT 16000 MSL, OAT -38C THE LT WINDSHEILD SHATTERED. THE WINDSHIELD HEAT WAS OFF AND HAD NOT BEEN USED DURING THE FLIGHT.  THE DEFOG AIR WAS ALSO OFF.  THE CREW DECLARED AN EMERGENCY AND REQUESTED CLEARENCE AND IMMEDIATE DECENT TO 8000 MSL. THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. THE WINDSHIELD INNER PLY WAS FOUND SHATTERED. THE WINDSHIELD WILL BE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
